Couldn't find what you looking for?

TRY OUR SEARCH!

I FIRST GOT THE SHOT ABOUT 2 AND AHALF MONTHS AGO. THE PAST COUPLE WEEKS IVE BEEN BLEEDING LIGHTLY. THE PAST COUPLE DAYS IVE BEEN BLEEDING VERY VERY HEAVILY. I CALLED MY DOC AND HE SAID IT ITS NORMAL BECAUSE IM ALMOST DUE FOR MY NEXT ONE AND THIS CAN HAPPEN WHEN YOUR DUE FOR THE NEXT SHOT. IS THIS TRUE? HAS THIS HAPPEND TO ANYONE! I NEED ADVICE!

Loading...

i have never had bleeding on the depo intil the shot wore off after 3months (no longer on depo) i would only have my period once every 3months( 1 a month) and that was nice but the doctor removed me from it after 3 1/2yrs
Reply

Loading...

MOst women do not get a period at all.. but there is also a less of a chanse to have to opposite to happen.. to still get your period or worse yet.. to have it almost non-stop. (that was a friend of mine)

Here is my story... Oh and by the way, get a second opinion, never only listen to one health care providor....

I was also on Depo for several years. I want to go on it again, but the side-effects are just not worth it. It not only messed with me emotionally, but screwed up with my hormones and caused thyroid problems to the extent that I had Hashimotos Thyroiditus (sp) and auto-immune disease. I was very sick and was told if IF I had not gone to the doctor, I may have died. I had been off of it for about 3 years at that point BUT the damage was done and got worse with no treatment.
I also began early menopause.. but with lots of meds and close doctor care I am now almost fully recovered and my estrogen is back up to a normal if not bit high level.

I loved.. absolutly LOVEd not having my period, that was the best part other than the sex was wonderful.... but for hubby and I, we are not going down that road again.... looking for new options now.

Good luck!
Thread... https://www.steadyhealth.com/topics/abdomina-pain-nausea-on-depo-shot&hpr=ABDOMINA_PAIN_NAUSEA_ON_DEPO_SHOT_
Reply

Loading...

Yes, i am on depo provera and my shot will be due again in another week or so, i havent bled at all since ive been on the shot, until now. it was very heavy, now its lighter, i guess it is normal, im debating on staying on the shot, or getting back on pills.
Reply

Loading...

It happens to me
Reply

Loading...

i am going through the same right now and i had sex with my partner and then i went to the toilet and i noticed blood in the toilet and my injection is due next tuesday and do u think the bleeding is caused by injection is wearing off before the next one is due
Reply

Loading...

I first got rhe depo shot about 2 and a half months ago....I didnt have a period the first 2 months. Now this month I've been bleeding for several weeks. And still have 1 more week until my next shot is due. I can't take all this bleeding! My partner and I cant be intimate :(... Think I'm going to switch to the pills.
Reply

Loading...

Yes it's true it happened to me about a week before I'm due I get a full blown painful period every darn time
Reply

Loading...

I'm on it also but I'm not going back to get the next one birth control its safe && to many side effects
Reply

Loading...

I’ve been on the depo for a year and have bled the whole year because doctors said it was normal
Reply

Loading...